# SDR GTIA2024052438139

- Difficulty date: May 23, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 14,253 hours, 5,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR PRESSURE LOW INDICATION ON FAP -SERVICED R2 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-10-00. OPS TEST OK.
